# SDR CALA2025012702068

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 63,412 hours, 28,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS COME ON RANDOMLY IN CRUISE. FOUND NO SMOKING SWITCH IN AUTO POSITION. MOVED NO SMOKING SWITCH TO OFF EMERGENCY LIGHTS OPERATE NORMALLY IAW AMM 33-51-00
